FAQs ABOUT PHENERGAN 10MG
Can the use of PHENERGAN 10MG make me feel sleepy?
Yes. PHENERGAN 10MG may cause excessive sleepiness or drowsiness. Therefore, avoid driving or operating any heavy tools or performing activities that requires complete attention. Try to rest and relax. Get enough sleep. Do not consume excessive alcohol. Consult your doctor if your condition worsens.
Can the use of PHENERGAN 10MG make me feel high?
Yes. The use of PHENERGAN 10MG may cause excitement, agitation, or highs, especially in the children. This happens due to the effects of promethazine on the central nervous system. Talk to your doctor immediately if you or your child experiences any such symptoms.
Can PHENERGAN 10MG be used in children?
Yes. PHENERGAN 10MG can be used in children (aged 5 years or older) if prescribed by the physician. It is not suitable for use in children aged below 5 years. Therefore, consult your doctor before taking it.
Can PHENERGAN 10MG be used to treat morning sickness during pregnancy?
No. PHENERGAN 10MG should be used in pregnant women only if it is considered necessary by the physician. It is strictly not recommended for use in pregnant women during the last few weeks (2 weeks) of pregnancy. Therefore, consult your doctor before taking it.
What is the use of PHENERGAN 10MG?
PHENERGAN 10MG is used to induce sleep in adults suffering from insomnia and in children aged 5 years or older. It can also be used to treat allergic reactions (such as hay fever or skin rashes) and stops nausea and vomiting caused due to travelling.
Is PHENERGAN 10MG good for vertigo?
PHENERGAN 10MG may be effective in treating vertigo (sensation of spinning) due to its anti-emetic properties. However, consult your doctor before taking.
Can I take PHENERGAN 10MG with paracetamol?
Yes. PHENERGAN 10MG can be taken along with paracetamol But, before taking any medicines along with PHENERGAN 10MG consult your doctor for advice.
How long does it take for PHENERGAN 10MG to start working?
PHENERGAN 10MG is a fast-acting medicine. It starts working within 20 minutes following administration and its effects may last up to 4-6 hours or even longer.
Can I stop taking PHENERGAN 10MG once my symptoms subside?
No. Do not stop taking PHENERGAN 10MG without consulting your doctor as it may cause the symptoms to reappear. Make sure to take PHENERGAN 10MG for the stipulated duration recommended by your doctor to achieve the maximum results.
What should I do if I forgot to take a dose of PHENERGAN 10MG?
If you forgot a dose of PHENERGAN 10MG, take it as soon as you remember. However, if it is time for the next dose, skip the missed one and take the next one at regular times. Do not take a double dose of PHENERGAN 10MG to compensate the missed ones.
Will taking a higher dose of PHENERGAN 10MG be more effective?
Do not consume a higher dose of PHENERGAN 10MG than the one prescribed by your doctor, as it may lead to unwanted side effects. Your doctor will decide the correct dose for you, depending on your age body weight and disease condition. If the prescribed dose, does not help you, contact your doctor.
Can PHENERGAN 10MG cause dryness of mouth?
Yes. PHENERGAN 10MG may cause dryness of mouth. If you experience mouth dryness, drink plenty of water or fluids at regular intervals. Frequent small sips of water may be beneficial. However, if it bothers you or if your condition worsens contact your doctor.